# SDR DHL2006363507

- Difficulty date: October 24, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SUPPORT FS 20.5 LBL 80 SURFACE CORROSION.  FABRICATED NEW SEAT TRACK AS REQUIRED FROM TMS 60-24257 7075T6, REF A300 SRM 51-10-40, TREATED AND PRIMED IAW A300 SRM 51-40-12.  INSTALLED SEAT TRACK AT FS 20-22 LBL 80 IAW A300 SRM 53-10-10.
